About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 942831, 8 pages
http://dx.doi.org/10.1155/2013/942831
Research Article

Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 11 January 2013; Revised 27 February 2013; Accepted 4 March 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Yansheng Liu and Huimin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Diethelm, The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Differential Operators of Caputo Type, LNM 2004, Springe, 2010.
  2. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435–493, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  5. T. Qiu and Z. Bai, “Existence of positive solutions for singular fractional diffrential equations,” Electronic Journal of Differential Equations, vol. 146, pp. 1–9, 2008.
  6. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  7. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Tian and Y. Liu, “Multiple positive solutions for a class of fractional singular boundary value problems,” Memoirs on Differential Equations and Mathematical Physics, vol. 56, pp. 115–131, 2012.
  9. A. Boucherif and C. C. Tisdell, “Existence of periodic and non-periodic solutions to systems of boundary value problems for first-order differential inclusions with super-linear growth,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 441–449, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. E. Paden and S. S. Sastry, “A calculus for computing Filippov's differential inclusion with application to the variable structure control of robot manipulators,” IEEE Transactions on Circuits and Systems, vol. 34, no. 1, pp. 73–82, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Erbe, R. Ma, and C. C. Tisdell, “On two point boundary value problems for second order differential inclusions,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 79–88, 2006. View at Zentralblatt MATH · View at MathSciNet
  12. A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2003. View at MathSciNet
  13. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. I, vol. 419 of Theory Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  14. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Ahmad and J. J. Nieto, “Sequential fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3046–3052, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Ahmad and S. Ntouyas, “Nonlinear fractional differential equations and inclusions of arbitrary order and multi-strip boundary conditions,” Electronic Journal of Differential Equations, vol. 98, pp. 1–22, 2012.
  17. M. Benchohra, J. Henderson, D. Seba, et al., “Boundary value problems for fractional differential inclusions in Banach spaces,” Fractional Differential Calculus, vol. 2, pp. 99–108, 2012.
  18. A. Cernea, “On a multi point boundary value problem for a fractional order differential inclusion,” Arab Journal of Mathematical Sciences, vol. 19, no. 1, pp. 73–83, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. N. Nyamoradi and M. Javidi, “Existence of multiple positive solutions for fractional differential inclusion with m-point boundary conditions and two fractional orders,” Electronic Journal of Differential Equations, vol. 187, pp. 1–26, 2012.
  20. A. Ouahab, “Fractional semilinear differential inclusions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3235–3252, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. Liu and D. O'Regan, “Bifurcation techniques for Lidstone boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 9, pp. 2801–2812, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Liu and D. O'Regan, “Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1769–1775, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Ma and J. Xu, “Bifurcation from interval and positive solutions of a nonlinear fourth-order boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 1, pp. 113–122, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Xu and R. Ma, “Bifurcation from interval and positive solutions for second order periodic boundary value problems,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2463–2471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Deimling, Multivalued Differential Equations, Walter de Gruyter, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  26. K. Schmitt and R. C. Thompson, Nonlinear Analysis and Differential Equations: An Introduction, University of Utah Lecture Note, Salt Lake City, Utah, 2004.
  27. K. Schmitt, “Positive Solutions of Semilinear Elliptic Boundary Value Problems,” Kluwer, Dordrecht, The Netherlands, 1995. View at MathSciNet
  28. D. Guo, “Eigen values and eigen vectors of nonlinear operators,” Chinese Annals of Mathematics, vol. 2, pp. 65–80, 1981.